Aa
A
A
A
Close
GERD (Acid Reflux) Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Nausea after eating

My doctor said I have acid reflux and I was given prilosec.  I don't have heartburn much, but I do feel nauseated after I eat.  Is that a symptom of acid reflux?  The prilosec doesn't seem to help.
1 Responses
Avatar universal
Hi 04161908,
Nausea after taking food is a non-specific symptom and can occur in many conditions including acid reflux.
If prilosec does not help, you need proper evaluation of your symptoms. Consult your gastro regarding the various tests to be done like upper GI scopy, gastric motility studies, USG scan abdomen and pH monitoring.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
- Ratnakar Kini M.D.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem